# SDR COMA0460038

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,590 hours, 18,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 20,590 hours, 18,683 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 235 RBL 6 NLG AFT DOOR CUT OUT HAS A .25 INCH CRACK ON FUSELAGE SKIN.  REMOVED DAMAGE, FABRICATED REPAIR ANGLE FROM 2024-T42.063 (WVAC PO 169562), FILLER FROM 2024-T3.050 (WVAC PO 32674), FILLER AND DOUBLER FROM 2024-T3 .063 (WVAC PO 32572) AND INSTALLED IAW BOMBARDIER, INC REO 601R-53-11-048 REV B.
